# SDR CA980810007

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320D2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Condition: Failed
- Location: Nr 4 Cylinder
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT REPORTED A ROUGH RUNNING ENGINE.  INITIAL INVESTIGATION FOUND THE HYDRAULIC TAPPET BODY AND SYSTEM HAD FAILED ON THE NR 4 CYLINDER INTAKE SIDE. THE ENGINE IS BEING SENT FOR TEARDOWN AND INVESTIGATION.  FURTHER REPORT TO FOLLOW.
